# SDR N6WA20131230003

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 22,908 hours, 15,667 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE MESSAGE IN FLIGHT.  PERFORMED OPERATIONS CHECK ON PAX DOOR IAW CRJ700 AMM 52-11-00, NO FAULTS OR MESSAGES AT THIS TIME.
